A necessary and sufficient condition for asymptotic independence of discrete Fourier transforms under short- and long-range dependence

Lahiri, S. N. . The Annals of Statistics 2003. 31 (2) :613-641

Locate this article in:

Bibtex

@article{CIS-183592,
  Author = {Lahiri, S. N.},
  Title = {A necessary and sufficient condition for asymptotic independence of discrete Fourier transforms under short- and long-range dependence},
  Journal = {The Annals of Statistics},
  Volume = {31},
  Number = {2},
  Year = {2003},
  Pages = {613--641},
  Keywords = {Stationarity, Time series analysis, Discrete Fourier transform, Asymptotic independence, Long-range dependence, 62M10 (MSC2000), 62E20 (MSC2000), 62M15 (MSC2000)}
}

Similar articles